MAUDE Adverse Event Report: ARGON MEDICAL DEVICES ATRIEVE VASCULAR SNARE KIT

ARGON MEDICAL DEVICES ATRIEVE VASCULAR SNARE KIT
Model Number 382007045
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is indicated as unavailable for evaluation.Without the sample or any visual evidence to review, the complaint cannot be confirmed.If additional information is received in the future, a follow-up report will be provided.
 
Event or Problem Description
During the surgical procedure snare caught on graft and broke off fragment remains in soft tissues out of blood flow isolated by vascular graft.

Brand Name
ATRIEVE VASCULAR SNARE KIT
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX
MDR Report Key10477215
Report Number1625425-2020-00495
Device Sequence Number13770651
Product Code MMX
UDI-Device Identifier20886333004014
UDI-Public20886333004014
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
K021606
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number382007045
Device Catalogue Number382007045
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;